# SDR 2018FA0000328

- Difficulty date: May 19, 2017
- Submitted: August 1, 2018
- Operation: General aviation
- Make and model: Cessna 210N
- Aircraft serial: P21000355
- Aircraft time: 4,200 hours
- Engine: Allsn 250B17F2
- Engine time: 1,380 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Fod
- Part time: 1,380 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, C, J
- Precautionary procedure: O

## Discrepancy

HAD A CHIP LIGHT NR 3 ILLUMINATE THREE TIMES IN 10 HOURS OF FLYING.  IT WAS RECOMMENDED THAT BECAUSE THE CHIP DETECTOR IS AN INDICATION OF METAL WEAR THE ENGINE BE REMOVED. ON INSPECTION, A POLISHING STONE WAS FOUND IN THE GEARBOX THAT APPEARED TO BE CAUSING THE PROBLEM.
